# SDR AALA991149

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1763
- Make and model: Doug MD-11
- Aircraft serial: 48553
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE1011181H1190
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 901 - AFTER TAKEOFF MIA, UNABLE TO RAISE LANDING GEAR HANDLE.  RETURNED AND LANDED MIA WITHOUT INCIDENT.  REPLACED HYDRAULIC LINE ON LEFT MAIN LANDING GEAR TO TRUCK BEAM TRIM CYLINDER.  ACCOMPLISHED LEAK CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
